# SDR DL72S952462

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482DA
- Make and model: Boeing 727232
- Aircraft serial: 20862
- Engine: Pwa JT8D15A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7436025
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 3 ENGINE HAD FLUCTUATING FUEL FLOW AND N1, AND EPR.  RETARDED THROTTLE, THEN ENGINE FLAMED-OUT.  LANDED PHL WITHOUT INCIDENT.  ENGINE WAS CHECKED PER MM, ALL PARAMETERS NORMAL.  AS A PRECAUTION, THE FUEL CONTROL AND FUEL PUMP WERE REPLACED.
